MathSciNet Relay Station
MathSciNet bibliographic data
MR2739564 60H10 (60F17 60J80)
Zähle, Henryk Approximation of SDEs by population-size-dependent Galton-Watson processes. Stoch. Anal. Appl. 28 (2010), no. 2, 377–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement